severe cutaneous adverse reaction
is a topic covered in the Taber's Medical Dictionary
To view the entire topic, please sign in or purchase a subscription.
Nursing Central is the award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Explore these free sample topics:
Venes, Donald, editor. "Severe Cutaneous Adverse Reaction." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/730027/all/severe_cutaneous_adverse_reaction.
Severe cutaneous adverse reaction. In: Venes D, ed. Taber's Medical Dictionary. 23rd ed. F.A. Davis Company; 2017. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/730027/all/severe_cutaneous_adverse_reaction. Accessed September 18, 2019.
Severe cutaneous adverse reaction. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary. Available from https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/730027/all/severe_cutaneous_adverse_reaction
Severe Cutaneous Adverse Reaction [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2019 September 18]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/730027/all/severe_cutaneous_adverse_reaction.
TY - ELEC
T1 - severe cutaneous adverse reaction
ID - 730027
ED - Venes,Donald,
BT - Taber's Medical Dictionary
UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/730027/all/severe_cutaneous_adverse_reaction
PB - F.A. Davis Company
ET - 23
DB - Nursing Central
DP - Unbound Medicine